Coverage-adjusted Confidence Intervals for a Binomial Proportion
Article first published online: 29 MAY 2013
© 2013 Board of the Foundation of the Scandinavian Journal of Statistics.
Scandinavian Journal of Statistics
Volume 41, Issue 2, pages 291–300, June 2014
How to Cite
Thulin, M. (2014), Coverage-adjusted Confidence Intervals for a Binomial Proportion. Scandinavian Journal of Statistics, 41: 291–300. doi: 10.1111/sjos.12021
- Issue published online: 6 MAY 2014
- Article first published online: 29 MAY 2013
- Manuscript Accepted: 7 DEC 2012
- Manuscript Revised: 22 NOV 2012
- Manuscript Received: 14 JUL 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!